# SDR DALA2022052003505

- Difficulty date: May 19, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 131,926 hours, 18,883 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'SUPPLEMENTAL INFOMATION' SHIP 178 R/H ENG L/H NACELLE STRUT ACCESS DOOR (446AL) MISSING DURING WAC FOUND, CORRECTIVE ACTION: INSTALLED RH ENG L/H NACELLE STRUT ACCESS DOOR 446AL AS PER B767 -300 AMM 54-53-01 (7338908)
